MAUDE Adverse Event Report: BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS MULTI-UNIT ABUTMENT SCREW; MULTI-ABUTMENT SCREW

BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS MULTI-UNIT ABUTMENT SCREW; MULTI-ABUTMENT SCREW
Model Number PXMUAS
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is a summary of one malfunction event.The report device was evaluated and determined surface irregularities can be observed around the abutment body.It appears during usage the abutment internal threads have been crossed threaded.The evaluation concluded the failure was caused by improper technique or improper use of product.The root cause was determined to be use error.Item number pxmuas (udi: (b)(4)).
 
Event or Problem Description
This report summarize one (1) malfunction event.A review of the event involved an abutment unable to insert into implant.Zero (0) patient adverse events were reported.No information regarding patient demographics have been provided.

Brand Name
BIOHORIZONS MULTI-UNIT ABUTMENT SCREW
Common Device Name
MULTI-ABUTMENT SCREW
Manufacturer (Section D)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
Manufacturer (Section G)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
Manufacturer Contact
anissa smith
2300 riverchase center
birmingham, AL 35244
MDR Report Key15705055
Report Number1060818-2022-13572
Device Sequence Number4972700
Product Code NHA
UDI-Device Identifier00847236006532
UDI-Public00847236006532
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXMUAS
Device Catalogue NumberPXMUAS
Device Lot NumberC3459
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown